Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On a calculus of operators in reflexive vector spaces


Author: Edgar R. Lorch
Journal: Trans. Amer. Math. Soc. 45 (1939), 217-234
MSC: Primary 47A99; Secondary 47A10, 47A60, 47B99
MathSciNet review: 1501988
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A99, 47A10, 47A60, 47B99

Retrieve articles in all journals with MSC: 47A99, 47A10, 47A60, 47B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501988-6
PII: S 0002-9947(1939)1501988-6
Article copyright: © Copyright 1939 American Mathematical Society